# SDR SWIA201642774

- Difficulty date: October 6, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 37,278 hours, 22,437 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE CHAFED.  INSTALLED NEW SERVICEABLE AILERON LEADING EDGE UPPER SKIN IAW SRM.
